# SDR ABXA010344

- Difficulty date: June 3, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 65,957 hours, 62,748 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 59356508N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT F.S. 699 MAIN FRAME INBOARD POCKET UPPER FORWARD FLANGE CRACKED IN AREA OF "Z" ANGLE. INSTALLED REPAIR ANGLE DOUBLER IAW DC-9 E.A. 53400120-001-1.
